MathSciNet Relay Station
MathSciNet bibliographic data
MR1805158 26A33 (33C90 45L05 47B38)
Srivastava, H. M.; Saxena, R. K. Operators of fractional integration and their applications. Appl. Math. Comput. 118 (2001), no. 1, 1–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement